On square sum labelings of graphs

Somashekara, D. D. and Veena, C. R. (2012) On square sum labelings of graphs. Proc. Jangjeon Math. Soc., 15 (1). pp. 69-78.

Full text not available from this repository. (Request a copy)


Let G=(V,E) be an (n,m)-graph. A graph G is said to admit a square sum labeling, if its vertices can be labeled with distinct non-negative integers so that the values on the edges, obtained as the sum of the labels of their end vertices, are the first m squares. In this paper we show that certain classes of graphs admit square sum labeling and also that certain classes of graphs do not admit square sum labeling.

Item Type: Article
Subjects: Physical Sciences > Material Science
Divisions: PG Campuses > Manasagangotri, Mysore > Mathematics
Depositing User: Kodandarama
Date Deposited: 22 May 2013 04:05
Last Modified: 22 May 2013 04:05
URI: http://eprints.uni-mysore.ac.in/id/eprint/10006

Actions (login required)

View Item View Item